# SDR UALA2008122406994

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 63,059 hours, 23,597 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR:  L2 DOOR REQUIRES REPAIR DOUBLER AT UPPER HINGE CUTOUT.  PERFORMED HFEC PER NDT 6-5 1-00-19 ON UPPER HINGE CUTOUT AND FOUND NO CRACKS NOTED AT THIS TIME AS DOCUMENTED ON NON ROUTINE 25463 BY INSP QC077.  THIS REPAIR WILL BE ACCOMPLISHED AS A PREVENTATIVE REPAIR.   INSTALLED DOUBLER REPAIR.
